# SDR SWAA2024040156017

- Difficulty date: February 25, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WIRE BROKEN AT CONNECTOR AT SIDEWALL PANEL 242YAW<[01] REPLACED CONNECTOR FOR EMERGENCY EXIT LIGHT L01358 MATING TO CONNECTOR D12394 LOCATED ON SIDEWALL PANEL 242YAW IAW SWPM 20-30-12.PERFORMED GOOD TEST OF EMERGENCY EXIT SIDEWALL LIGHT AFT OF R/H OWE IAW AMM 33-51-00-710-801. TASK CARD COMPLETED;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
